# SDR IPXA2023110644897

- Difficulty date: November 6, 2023
- Submitted: November 6, 2023
- Operation: Air carrier
- Aircraft: N150UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0833
- Aircraft time: 24,628 hours, 14,968 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: UNKNOWN
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GOUGE AFT SIDE OF AFT CARGO DOOR CUTOUT APROX. 20" FROM LOWER CORNER.   AFTER FURTHER INVESTIGATION DAMAGED AREA FOUND TO BE WITHIN LIMITS IAW SRM 53-17-12 . NO FURTHER DAMAGE NOTED AT THIS TIME . DAMAGE LENGTH 2.5 INCHES BLEND DEPTH REMAINING THICKNESS .152 .
